# SDR MZZA96031

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 2 INCH LONG CRACK WAS FOUND ON PASSENGER CABIN FLOOR PANEL SUPPORT 'L' ANGLE BETWEEN BS 720A AND 720B, BL 0.  THE DAMAGED FLOOR PANEL SUPPORT 'L' ANGLE FROM BS 720A TO 720B WAS REMOVED AND REPLACED WITH NEW 'L' ANGLE.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 818863.  (M)
